Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | G | K | L | M | O | P | S | V
Number of items: 43.

A

Alpern, Steven, Fokkink, Robbert, Lidbetter, Thomas and Clayton, Nicola S. (2012) A search game model of the scatter hoarder's problem. Journal of the Royal Society Interface, 9 (70). pp. 869-879. ISSN 1742-5689

Anthony, Martin (2012) Generalization error bounds for the logical analysis of data. Discrete Applied Mathematics, 160 (10-11). pp. 1407-1415. ISSN 0166-218X

Anthony, Martin (2012) Probability in machine learning. In: Seel, Norbert M., (ed.) Encyclopedia of the Sciences of Learning. Springer Berlin / Heidelberg. ISBN 9781441914279

Anthony, Martin and Harvey, Michele (2012) Further linear algebra. International Programmes. University of London.

Anthony, Martin and Harvey, Michele (2012) Linear algebra: concepts and methods. Cambridge University Press, Cambridge, UK. ISBN 9780521279482

Anthony, Martin and Ratasaby, Joel (2012) Analysis of a multi-category classifier. Discrete Applied Mathematics, 160 (16-17). pp. 2329-2338. ISSN 0166-218X

Anthony, Martin and Ratsaby, Joel (2012) Learning on finite metric spaces. RUTCOR research reports (RRR 19-2012). Center for Operations Research, Rutgers University, Piscataway, New Jersey.

Anthony, Martin and Ratsaby, Joel (2012) Robust cutpoints in the logical analysis of numerical data. Discrete Applied Mathematics, 160 (4 - 5). pp. 355-364. ISSN 0166-218X

Anthony, Martin and Ratsaby, Joel (2012) Sample width for multi-category classifiers. RUTCOR Research Reports (RRR 29-2012). RUTCOR, Rutgers University, Piscataway, New Jersey, USA.

Anthony, Martin and Ratsaby, Joel (2012) Using boxes and proximity to classify data into several categories. RUTCOR research reports (RRR 7-2012). Center for Operations Research, Rutgers University, Piscataway, New Jersey.

Anthony, Martin and Ratsaby, Joel (2012) The performance of a new hybrid classifier based on boxes and nearest neighbors. In: International Symposium on Artificial Intelligence and Mathematics, 2012-01-09 - 2012-01-11, Fort Lauderdale FL, United States, USA. (Submitted)

B

Babichenko, Yakov, Peres, Yuval, Peretz, Ron, Sousi, Perla and Winkler, Peter (2012) Hunter, Cauchy Rabbit, and optimal Kakeya sets. . arXiv.

Ball, J. A. and Sasane, Amol J. (2012) Extension of the ν-metric. Complex Analysis and Operator Theory, 6 (1). pp. 65-89. ISSN 1661-8254

Barmpalias, George and Lewis-Pye, Andrew (2012) Measure and cupping in the Turing degrees. Proceedings of the American Mathematical Society, 140 (10). pp. 3607-3622. ISSN 0002-9939

Batu, Tugkan ORCID: 0000-0003-3914-4645, Berenbrink, Petra and Cooper, Colin (2012) Chains-into-bins processes. Journal of Discrete Algorithms, 14. pp. 21-28. ISSN 1570-8667

Bauer, D., Broersma, H. J., van den Heuvel, Jan ORCID: 0000-0003-0897-9148, Kahl, N. and Schmeichel, E. (2012) Degree sequences and the existence of k-Factors. Graphs and Combinatorics, 28 (2). pp. 149-166. ISSN 0911-0119

Benevides, F. S., Łuczak, T., Scott, A., Skokan, Jozef ORCID: 0000-0003-3996-7676 and White, M. (2012) Monochromatic cycles in 2-coloured graphs. Combinatorics, Probability and Computing, 21 (1-2). pp. 57-87. ISSN 0963-5483

Brightwell, Graham and Luczak, Malwina J. (2012) Order-invariant measures on fixed causal sets. Combinatorics, Probability and Computing, 21 (03). pp. 330-357. ISSN 0963-5483

Brightwell, Graham and Luczak, Malwina J. (2012) Vertices of high degree in the preferential attachment tree. Electronic Journal of Probability, 17. pp. 1-43. ISSN 1083-6489

Brightwell, Graham, Panagiotou, Konstantinos and Steger, Angelika (2012) Extremal subgraphs of random graphs. Random Structures and Algorithms, 41 (2). pp. 147-178. ISSN 1042-9832

Bäuerle, Nicole, Urban, Sebastian and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2012) The relaxed investor with partial information. SIAM Journal on Financial Mathematics, 3 (1). pp. 304-327. ISSN 1945-497X

Böttcher, Julia ORCID: 0000-0002-4104-3635, Taraz, Anusch and Würfl, Andreas (2012) Perfect graphs of fixed density: counting and homogeneous sets. Combinatorics, Probability and Computing, 21 (5). pp. 661-682. ISSN 0963-5483

C

Czichowsky, Christoph and Schweizer, Martin (2012) Convex duality in mean-variance hedging under convex trading constraints. Advances in Applied Probability, 44 (4). pp. 1084-1112. ISSN 0001-8678

D

Dütting, Paul, Fischer, Felix, Jirapinyo, Pichayut, Lai, John K., Lubin, Benjamin and Parkes, David C. (2012) Payment rules through discriminant-based classifiers. In: Faltings, Boi, Leyton-Brown, Kevin and Ipeirotis, Panos, (eds.) Proceedings of the 13th ACM Conference on Electronic Commerce. Association for Computing Machinery, New York, NY, pp. 477-494. ISBN 9781450314152

Dütting, Paul, Henzinger, Monika and Starnberger, Martin (2012) Auctions with heterogeneous items and budget limits. In: Goldberg, Paul W., (ed.) Internet and Network Economics. Lecture Notes in Computer Science (7695). Springer Berlin / Heidelberg, pp. 44-57. ISBN 978-3-642-35310-9

E

Ekmekci, Mehmet, Gossner, Olivier and Wilson, Andrea (2012) Impermanent types and permanent reputations. Journal of Economic Theory, 147 (1). pp. 162-178. ISSN 1095-7235

G

Goemans, Michel, Olver, Neil ORCID: 0000-0001-8897-5459, Rothvoß, Thomas and Zenklusen, Rico (2012) Matroids and integrality gaps for hypergraphic steiner tree relaxations. In: STOC 2012 - 44th ACM Symposium on Theory of Computing, 2012-05-19 - 2012-05-22, New York, United States, USA.

González-Díaz, Julio, Gossner, Olivier and Rogers, Brian W. (2012) Performing best when it matters most: evidence from professional tennis. Journal of Economic Behavior & Organization, 84 (3). pp. 767-781. ISSN 0167-2681

K

Kent, Thomas F., Lewis-Pye, Andrew and Sorbi, Andrea (2012) Empty intervals in the enumeration degrees. Annals of Pure and Applied Logic, 163 (5). pp. 567-574. ISSN 0168-0072

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2012) Promoting inclusive practice in mathematics and statistics. Journal of Inclusive Practice in Further and Higher Education, 4 (1). pp. 5-15. ISSN 1759-2224

L

Lewis-Pye, Andrew (2012) Properties of the jump classes. Journal of Logic and Computation, 22 (4). pp. 845-855. ISSN 0955-792X

Lewis-Pye, Andrew (2012) A note on the join property. Proceedings of the American Mathematical Society, 140 (2). pp. 707-714. ISSN 0002-9939

M

Miller, Harry I. and Ostaszewski, Adam (2012) Group action and shift-compactness. Journal of Mathematical Analysis and Applications, 392 (1). pp. 23-39. ISSN 0022-247X

O

Ostaszewski, Adam (2012) Analytic Baire spaces. Fundamenta Mathematicae, 217 (3). pp. 189-210. ISSN 0016-2736

P

Peretz, Ron (2012) The strategic value of recall. Games and Economic Behavior, 74 (1). pp. 332-351. ISSN 0899-8256

Piliouras, Georgios, Valla, Tomas and Végh, László A. ORCID: 0000-0003-1152-200X (2012) LP-based Covering Games with Low Price of Anarchy. In: WINE 2012 - Workshop on Internet & Network Economics, 2012-12-01, Liverpool, United Kingdom, GBR.

S

Sasane, Amol (2012) Extension of the ν-metric for stabilizable plants over H∞. Mathematical Control and Related Fields, 2 (1). pp. 29-44. ISSN 2156-8472

Sasane, Amol (2012) Solvability of the H ∞ algebraic Riccati Equation in Banach algebras. Integral Equations and Operator Theory, 72 (2). pp. 291-299. ISSN 0378-620X

Simon, Robert Samuel (2012) A topological approach to quitting games. Mathematics of Operations Research, 37 (1). pp. 180-195. ISSN 0364-765X

Subasi, Munevver Mine, Subasi, Ersoy, Anthony, Martin and Hammer, Peter L. (2012) A new imputation method for incomplete binary data. In: International Symposium on Artificial Intelligence and Mathematics, 2012-01-09 - 2012-01-11, Fort Lauderdale FL, United States, USA. (Submitted)

V

Veraart, Almut E. D. and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2012) Stochastic volatility and stochastic leverage. Annals of Finance, 8 (2-3). pp. 205-233. ISSN 1614-2446

Volz, Marcus G., Brazil, Marcus, Ras, Charl J., Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Thomas, Doreen A. (2012) The Gilbert arborescence problem. Networks, 61 (3). pp. 238-247. ISSN 0028-3045

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Thomassé, Stéphane (2012) Cyclic orderings and cyclic arboricity of matroids. Journal of Combinatorial Theory, Series B, 102 (3). pp. 638-646. ISSN 0095-8956

This list was generated on Fri Jul 12 14:58:59 2024 BST.